MathSciNet Relay Station
MathSciNet bibliographic data
MR2806141 41A05 (41A20 41A25 65D05)
Berrut, Jean-Paul; Floater, Michael S.; Klein, Georges Convergence rates of derivatives of a family of barycentric rational interpolants. Appl. Numer. Math. 61 (2011), no. 9, 989–1000.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement